You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Zero-Sum Two-Person Semi-Markov Games
Arbind K. Lal and Sagnik Sinha
Journal of Applied Probability
Vol. 29, No. 1 (Mar., 1992), pp. 56-72
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3214791
Page Count: 17
You can always find the topics here!Topics: Games, Probability distributions, Optimal strategies, Mathematical functions, Cost structure, Ergodic theory, Stochastic games, Matrices, Mathematical problems, Research grants
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Semi-Markov games are investigated under discounted and limiting average payoff criteria. The issue of the existence of the value and a pair of stationary optimal strategies are settled; the optimality equation is studied and under a natural ergodic condition the existence of a solution to the optimality equation is proved for the limiting average case. Semi-Markov games provide useful flexibility in constructing recursive game models. All the work on Markov/semi-Markov decision processes and Markov (stochastic) games can be viewed as special cases of the developments in this paper.
Journal of Applied Probability © 1992 Applied Probability Trust